# SDR HALA20240705179

- Difficulty date: July 4, 2024
- Submitted: July 5, 2024
- Operation: Air carrier
- Aircraft: N214HA
- Make and model: Airbus A321-271N
- Aircraft serial: 8157
- Aircraft time: 17,666 hours, 3,753 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Warning Light
- Condition: Illuminated
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER APU START ON ARRIVAL "LOW OIL LEVEL" FLASHING (2ND WRITE-UP IN 2 DAYS). REMOVED AND REPLACED APU ASSY PER AMM 49-11-11. OPS CHK AND LEAK CHK GOOD.
